MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD¿ ALLERGY SYRINGE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD¿ ALLERGY SYRINGE; PISTON SYRINGE
Catalog Number 305541
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that inaccurate label information was found on a bd¿ allergy syringe box.No patient impact reported.The following information was provided by the initial reporter: we frequently have boxes that are printed on the outside as treatment syringes when opened the packs may be printed as treatment upon opening they may be testing syringes and vice/ versa.
 
Additional Manufacturer Narrative
Date of event is unknown.The date received by manufacturer has been used for this field.Medical device lot #: unknown.Medical device expiration date: unknown.Device manufacture date: unknown.A sample is available for evaluation.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H.6.Investigation summary: photos and (1195) 1ml, 10mm, 27g bd allergy syringes (1125 in sealed trays, 70 in open trays), product code #305541 and lot # 2011725 were received along with the reported complaint of mixed product/lots.The photos and trays were examined, and no mixed product was observed.A review of the device history record was completed for batch #2011725.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.Based on the samples and/or photo(s) received the investigation concluded that embecta was not able to duplicate or confirm the customer¿s indicated failure.Root cause cannot be determined at this time as the issue is unconfirmed.Based on the above, no additional investigation and no capa/sa is required at this time.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
BD¿ ALLERGY SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15229689
Report Number1920898-2022-00552
Device Sequence Number6293137
Product Code FMF
UDI-Device Identifier00382903055418
UDI-Public00382903055418
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305541
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2022
Supplement Date Received by Manufacturer08/23/2022
Initial Report FDA Received Date08/15/2022
Supplement Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown